# SDR LR7A2020073192274

- Difficulty date: July 29, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 13,091 hours, 7,833 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING SCHEDULED FLIGHT LANDING GEAR LOCK LEVER DID NOT RELEASE AFTER FLIGHT.  DUMPED FUEL IAW QRH.   ADJUSTED LT AND RT MLG TOUCHDOWN SWITCHES.
